# SDR FDEA201412054067

- Difficulty date: December 5, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU CUT OUT AT BS 1825 FROM STRINGERS 3 - 6R CORRODED.  FOUND OUT OF LIMITS IAW SRM 53-80-15 FIG 101 TABLE 101 REV 113 AND REPAIRED IAW SRM 53-80-15 FIG 202 DETAIL 1 REPAIR 1 REV 113    REPAIR CLASSIFIED AS MAJOR.
